# SDR VNAA2017071000007

- Difficulty date: March 24, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15404
- Aircraft time: 2,214 hours, 2,064 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR SUPPORT WHEEL CABLE BROKEN.  REMOVED AND REPLACED SUPPORT WHEEL CABLE.
